Browse by Journal
Jump to: M
Number of items: 1.
Mohd Idris, Mohd Fazril Izhar and Ahmad Dahlan, Zaki and Jusoff, Kamaruzaman (2009) The performance of two mothers wavelets in function approximation. Journal Of Mathematics Research , 1 (2). pp. 135-143. ISSN 1916-9795
Universiti Putra Malaysia Institutional Repository
Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.
As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.